MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2.5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ2.5 L; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-40-250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Joint Laxity (4526)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had skin issue and had her patella implant protruding externally.All implants found to be loose and were replaced.Patient status/ outcome / consequences: yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? revision surgery, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study: unknown, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none, (b)(4).Device property of: none, device in possession of: none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA PS CEM FEM SZ2.5 L
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11843456
Report Number1818910-2021-10594
Device Sequence Number4503755
Product Code JWH
UDI-Device Identifier10603295075035
UDI-Public10603295075035
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1960-40-250
Device Catalogue Number196040250
Device Lot Number3513742
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ2; PFC SIGMARP STB TB IN 2.5 12.5; PFC*SIGMA/OV/DOME PAT 3PEG,35; SIGMA PS CEM FEM SZ2.5 L
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR